Ukrainian Mathematical Journal

, Volume 55, Issue 1, pp 112–125 | Cite as

Boundedness of the l-Index of Laguerre–Pólya Entire Functions

  • M. M. Sheremeta
  • M. T. Bordulyak


We investigate conditions on zeros of an entire function f of the Laguerre–Pólya class under which f is a function of bounded l-index.


Entire Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. D. Kuzyk and M. N. Sheremeta, “Entire functions of bounded l-distribution of values,” Mat. Zametki, 39, No. 1, 3–13 (1986).Google Scholar
  2. 2.
    M. M. Sheremeta, Analytic Functions of Bounded Index, VNTL, Lviv (1999).Google Scholar
  3. 3.
    B. Lepson, “Differential equations of infinite order, hyperdirichlet series and entire functions of bounded index,” in: Proceedings of the Symposium on Pure Mathematics, Vol. 2, American Mathematical Society, Providence, PI (1968), pp. 298–307.Google Scholar
  4. 4.
    W. K. Hayman, “Differential inequalities and local valency,” Pacif. J. Math., 44, 117–137 (1973).Google Scholar
  5. 5.
    S. M. Shah, “Entire functions of bounded index,” Lect. Notes Math., 589, 117–145 (1977).Google Scholar
  6. 6.
    M. N. Sheremeta and A. D. Kuzyk, “On logarithmic derivative and zeros of an entire function of bounded l-index,” Sib. Mat. Zh., 33, No. 2, 142–150 (1992).Google Scholar
  7. 7.
    A. A. Gol'dberg and M. N. Sheremeta, “On the existence of an entire transcendental function of bounded l-index,” Mat. Zametki, 57, No. 1, 125–129 (1995).Google Scholar
  8. 8.
    M. T. Bordulyak and M. N. Sheremeta, “On the existence of entire functions of bounded l-index and l-regular growth,” Ukr. Mat. Zh., 48, No. 9, 1166–1182 (1996).Google Scholar
  9. 9.
    A. A. Gol'dberg, “Estimate of the modulus of the logarithmic derivative of the Mittag-Leffler function and its applications,” Mat. St., 5, No. 1, 21–30 (1996).Google Scholar
  10. 10.
    M. T. Bordulyak, “Boundedness of the distribution of the values of the Mittag-Leffler function,” Mat. St., 9, No. 2, 177–186 (1998).Google Scholar
  11. 11.
    M. T. Bordulyak, “A proof of Sheremeta conjecture concerning entire function of bounded l-index,” Mat. Stud., 11, No. 2, 108–110 (1999).Google Scholar
  12. 12.
    E. Laguerre, Oeuvres I, Gauthier-Villars, Paris (1898).Google Scholar
  13. 13.
    G. Pólya, “Ñber Annaherung durch Polynome mit lauter reelen Wurzeln,” Rend. Circ. Mat. Palermo, 36, 279–295 (1913).Google Scholar
  14. 14.
    G. Fricke, “Entire functions having positive zeros,” Indian J. Pure Appl. Math., 5, No. 5, 478–485 (1974).Google Scholar
  15. 15.
    M. M. Sheremeta, “Generalization of the Fricke theorem on entire functions of finite index,” Ukr. Mat. Zh., 48, No. 3, 412–417 (1996).Google Scholar
  16. 16.
    B. Ya. Levin, Distribution of Roots of Entire Functions [in Russian], Gostekhizdat, Moscow (1956).Google Scholar
  17. 17.
    M. M. Sheremeta, “Open problems in the theory of entire functions of bounded l-index,” in: “Contemporary Problems of Mathematics” [in Ukrainian], Vol. 3, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1998), pp. 218–220.Google Scholar

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • M. M. Sheremeta
    • 1
  • M. T. Bordulyak
    • 1
  1. 1.Lviv UniversityLviv

Personalised recommendations